Hamilton-laceable bi-powers of locally finite bipartite graphs

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

In this paper we strengthen a result due to Li by showing that the third bi-power of a locally finite connected bipartite graph that admits a perfect matching is Hamilton-laceable, i.e. any two vertices from different bipartition classes are endpoints of some common Hamilton arc.

Original languageEnglish
Article number112777
JournalDiscrete Mathematics
Volume345
Issue number7
Number of pages8
ISSN0012-365X
DOIs
Publication statusPublished - Jul 2022

Keywords

  • Bi-power
  • Bipartite graphs
  • Freudenthal compactification
  • Hamiltonicity
  • Locally finite graphs

Fingerprint

Dive into the research topics of 'Hamilton-laceable bi-powers of locally finite bipartite graphs'. Together they form a unique fingerprint.

Cite this